A 34-year-old female asked:
Disclaimer

i recently made contact with bedbugs and am suddenly suffering from extreamly itchy skin. i started taking benadryl (diphenhydramine) but the itch is still bothersome.

3 doctor answers
Dr. Rajiv Arora
20 years experience Allergy and Immunology
Topical steroids: Topical steroids like otc hydrocortisone or other prescription stronger ones can help with itching from bed bug bites. The most important thing is taking care of the source of the bedbugs.
Answered on Jul 25, 2014
Dr. Heidi Fowler
24 years experience Psychiatry
Bed bugs: You can take antihistamines if you feel itchy. Topical steroid creams can be used on lesions. Blistering is usually a sign of hypersensitivity. Signs of secondary infection may include: ^ swelling, ^ redness, ^ warmth, ^ tenderness, pus-like discharge or red streaking. For a severe allergic reaction to bites – please seek medical evaluation & treatment.
Answered on Oct 9, 2014
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
See dermatologist: but be sure that it is not the lithium which may be causing the itching.
Answered on Oct 10, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Where?: If the rash is confined to your face or neck, it may be from rosacea. If it is generalized, then cholinergic urticaria ( when small hives develop aft ... Read More
1
1 thank
A 48-year-old female asked:
Dr. Amar Ashraf
Specializes in Infectious Disease
No unless...: Allergic reaction can resolve with benadryl (diphenhydramine). If itching persist and or rash develop should consult a physician. If develop short of ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Albert Pizzo
59 years experience Family Medicine
Itchy clitoris: You may have an infection. Best to be checked by your physician and tests taken if necessary.
A 22-year-old member asked:
Dr. Gregory Hines
23 years experience Family Medicine
Any antihistamine: Any antihistamine like Claritin or zyrtec should help your symptoms. If one does not, often the others will, so the fact that Benadryl (diphenhydrami ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month